August 23 – 26, 2021

Virtual via Webinar

and

Hilton Palacio del Rio Hotel
200 South Alamo Street
San Antonio, TX 78205

(210) 222-1400

Note:  These tabs will be updated on August 6, 13, and 20

AGENDA AND SUMMARY DOCUMENTS

Monday, August 23, 2021

FULL COUNCIL

All times listed are CDT

  • 8:15 AM – 8:30 AM:  Induction of New and Reappointed Council Members – Mr. Strelcheck

COMMITTEE SESSIONS

8:30 AM – 9:45 AM CDT: Administrative/Budget Committee (Tab G) – Mr. Dyskow

Break - 15 Minutes

10:00 AM – 11:30 AM CDT:  Shrimp (Tab D) – Ms. Bosarge

Lunch Recess

1:00 PM – 3:00 PM CDT:  Mackerel Committee (Tab C) – Mr. Riechers

Break - 15 Minutes

3:15 PM – 4:15 PM CDT:  Sustainable Fisheries Committee (Tab E) – Mr. Diaz

FULL COUNCIL - CLOSED SESSION

4:15 PM – 5:30 PM CDT:  CLOSED SESSION (Tab T) – Dr. Frazer

  • Selection of Special Coral, Mackerel, and Shrimp Scientific and Statistical Committee Members

Adjourn for the Day

Tuesday, August 24, 2021

COMMITTEE SESSIONS CONTINUED

8:30 AM – 9:45 AM CDT:  Reef Fish Committee (Tab B) – Ms. Guyas

Break - 15 Minutes

10:00 AM – 11:30 AM CDT:  Reef Fish Committee (Tab B) – Ms. Guyas

  • Presentation on Greater Amberjack Calibrated Landings and Catch Limits, and Proposed Management Alternatives
    a. Calibrated Catch Presentation and SSC Recommendations (Tab B, No. 6a) – Dr. Nance
    b. Background: SSC Meeting Summary Report (Tab B, No. 5e)
    c. Proposed Management Alternatives Presentation (Tab B, No. 6c) – Dr. Froeschke 

Lunch Recess (Note: shortened lunch break - 30 minutes)

12:00 PM – 2:30 PM CDT:  Reef Fish Committee (Tab B) – Ms. Guyas

  • Discussion of Final Document – Framework Action: Gulf of Mexico Red Snapper Recreational Data Calibration and Recreational Catch Limits – Mr. Rindone

Break - 15 Minutes

2:45 PM – 5:30 PM CDT:  Reef Fish Committee (Tab B) – Ms. Guyas

  • Reef Fish Amendments 36B and 36C: Modifications to Individual Fishing Quota (IFQ) Programs – Dr. Lasseter
  • Discussion:  Draft Snapper Grouper Amendment 44 and Reef Fish Amendment 55:  Modifications to Southeastern U.S. Yellowtail Snapper Jurisdictional Allocations, Catch Limits, and South Atlantic Sector Annual Catch Limits – Mr. Rindone
  • Presentation on Sector Separation for Four Reef Fish Species – Dr. Diagne
  • Other Business – Ms. Guyas

Adjourn for the Day

After Council Meeting Q & A

Gulf Council and NOAA Fisheries

Public Virtual Question and Answer Session

featuring Dr. Frazer, Dr. Porch, and Mr. Strelcheck

Tuesday, August 24, 5:30 PM – 6:30 PM CDT

Participants will be able to listen online through the GoToWebinar application or through the phone.  If you want to speak to ask a question, you must join the webinar online.  Alternatively, during the meeting, you can email questions to gulfcouncil@gulfcouncil.org or text them to (813) 317-6220 and a staff member will ask on your behalf.

See LINK above to register to join the session online using your computer or smartphone.

To listen in by phone, call :  1-(562) 247-8422 / Audio Access Code:  769-105-242

Wednesday, August 25, 2021

COMMITTEE SESSIONS CONTINUED

8:30 AM – 10:00 AM CDT:  Data Collection Committee (Tab F) – Mr. Anson

Break - 15 Minutes

10:15 AM – 11:15 AM CDT:  Habitat Protection and Restoration Committee (Tab P) – Mr. Banks

11:15 AM – 12:00 PM CDT:  Law Enforcement Committee (Tab L) – Mr. Diaz

Lunch Recess

FULL COUNCIL

All times listed are CDT

Break - 15 Minutes

Public Comment

All times listed are CDT

2:45 PM – 5:30 PM:  Public CommentDr. Frazer

  • Potential Reconsideration of Final Document – Framework Action:  Gulf of Mexico Red Snapper Recreational Data Calibration and Recreational Catch Limits
  • Open Testimony on Other Fishery Issues or Concerns

Adjourn for the Day

Thursday, August 26, 2021

FULL COUNCIL

All times listed are CDT

Break - 15 Minutes

All times listed are CDT

Lunch Recess

All times listed are CDT

      • Committee Reports – continued
        • 1:30 PM – 3:00 PM:  Reef Fish (Tab B) Ms. Guyas 

Break - 15 Minutes

All times listed are CDT

      • 3:15 PM – 3:20 PM:  Report on Closed Session (Tab T) Dr. Frazer 
      • 3:20 PM – 4:30 PM:  Supporting Agencies Update (Tab R) Dr. Frazer
          • South Atlantic Council Liaison – Ms. Marhefka
          • Texas Law Enforcement Efforts (Tab R, No. 2)Lt. Casterline
          • NOAA Office of Law Enforcement (OLE) – ASAC O’Malley
          • Gulf States Marine Fisheries Commission – Mr. Donaldson
          • U.S. Coast Guard (Tab R, No. 5) – LCDR Motoi
      • U.S. Fish and Wildlife Service
      • Department of State
    • 4:30 PM – 4:45 PM:  Other Business (Tab U) Dr. Frazer
    • 4:45 PM – 5:00 PM:  Election of Chair and Vice-Chair – Mr. Donaldson
End of Meeting

Next Council Meeting

October 25 – 28, 2021

Perdido Beach Resort
27200 Perdido Beach Resort Boulevard
Orange Beach, AL 36561

(251) 981-9811